# SDR SWAA2023070555010

- Difficulty date: June 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-23R WL164.<[01] CUT OUT DAMAGE SECTION FROM BS 500D + 3 TO 540 PER REF SRM 51-10-02;[02] REMOVED SHEAR TIE BETWEEN STR 23-22 ABD BS 520 PER REF SRM 51-40-02;[03] REQUIRE NDI TO VERIFY CRACK FREE CONDITION ON CUT OUT AREA OF THE STRINGER.;[04] HFEC INSPECTED CUT OUT AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[05] RECEIVED STRINGER SECTION FROM OSS (1E/A) HFAB53-STR-011 DWG#143A3261-190 SHEET-126 7075T6 JOB#560514 CUSTOMER RO#922984-SWA REFER TO SRM 53-00-03-2R-1 REPAIR-1 TABLE-203.;[06] FABRICATED; LOCATED AND DRILLED NEW STRINGER SECTION AND SPLICE REPAIR (LOT#1526640-1) IAW SRM 53-00-03-2R-1 REPAIR#1 PART 4.E TO 4.I TABLE-204 FIG.205; REFER TO EA-23-153-01792-WIP1 STEP 7 OK TO TREAT AND PRIME.;[07] VERIFIED CORRECTIVE ACTION #5; 6
